# SDR ASAA2020123033792

- Difficulty date: December 30, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 54,175 hours, 15,821 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 DOES NOT TRANSMIT.  RECEIVES, CAN HEAR TRANSMITTER CLICK AND SIDE TONE WHILE ATTEMPTING, SELCAL WORKS.  GROUNDED-YES.  RERACKED NR 1 HF RECEIVER, REF B737-800 AMM 23-11-21-400-801, OPERATIONS NORMAL, REF AMM 23-11-00-730-801.  TRANSMIT AND RECEIVED LOUD AND CLEAR.  GROUND VERIFICATION CHECKS, SUCCESSFUL.
